# SDR 5TTY2017050300001

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N478TA
- Make and model: Airbus A319-132
- Aircraft serial: 2339
- Aircraft time: 41,608 hours, 17,713 cycles
- Engine: Iae V2524A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0097
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING THE FIRST 2,000 FT AND BEFORE FLAP RETRACTION IN FLIGHT  TAI 365 DEPARTED FROM SAL TO BOG, GREEN LOW PRESS AND PTU INOP. INDICATIONS WERE DISPLAYED ON ECAM;  CONSEQUENTLY, THE AIRCRAFT WAS TURNED BACK TO AIRPORT.  AFTER AN UNEVENTFUL LANDING, THE PILOT REPORTED GREEN RESERVOIR W/ LOW LEVEL AND NO HARD LANDING PROCEDURE PERFORMED.  AT MAINTENANCE, THE AIRCRAFT WAS INSPECTED FOR LEAKS PER TSM 29-10-00-810-804-A AND FOUND A FLEXIBLE HOSE ON LT MLG DOOR ACTUATOR SWIVEL DAMAGED. THE DAMAGED HOSE WAS REPLACED PER MANUFACTURER INSTRUCTIONS AND PERFORMED MLG DOOR OPERATIONAL TEST PER AMM 32-31-00-710-002 WITH NO LEAKS DETECTED. ONCE THE DESCRIBED MAINTENANCE ACTIONS WERE PERFORMED, THE A/C WAS RETURNED TO SERVICE.
